Vol.09 (6) 1987 — 6 articles found.

A remark on a functional equation characterizing the Jacobian elliptic functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 315–318
Vol.09 (6) 1987
S.P. Mazegalli Details
(Received: 1987-10-09 )
(Received: 1987-10-09 )

S.P. Mazegalli

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A remark on a functional equation characterizing the Jacobian elliptic functions

On?-extensions of totally real and complex multiplication fields

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 309–314
Vol.09 (6) 1987
I. Kersten / J. Michaliček Details
(Received: 1987-10-06 )
(Received: 1987-10-06 )

I. Kersten / J. Michaliček

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On ?-extensions of totally real and complex multiplication fields

On the trace of symmetric bi-derivations

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 303–308
Vol.09 (6) 1987
Gy. Maksa Details
(Received: 1987-07-17 )
(Received: 1987-07-17 )

Gy. Maksa

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the trace of symmetric bi-derivations

Information cells: classification and realizations

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 297–302
Vol.09 (6) 1987
W. Schempp Details
(Received: 1987-07-08 )
(Received: 1987-07-08 )

W. Schempp

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Information cells: classification and realizations

The solutions to some Diophantine equations using a recurrence equation

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 291–296
Vol.09 (6) 1987
V. Mandekić-Botteri Details
(Received: 1987-01-07 )
(Received: 1987-01-07 )

V. Mandekić-Botteri

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The solutions to some Diophantine equations using a recurrence equation

Memoir: The amalgamation property in lattice theory

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 273–290
Vol.09 (6) 1987
G. Grätzer Details
(Received: 1987-09-15 )
(Received: 1987-09-15 )

G. Grätzer

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Memoir: The amalgamation property in lattice theory

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.